# SDR HALA20240422104

- Difficulty date: April 19, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,778 hours, 2,328 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ENGINE 1 FIRE LOOP A FAULT. T/S ENG 1 CHECK WIRE FROM FDU 1  LOOP A, J AND K SHORTING TO GROUND. PER AWM 26-12-05. FOUND WNVRN12 (4181KS) INTERMITTENT. REMOVED LOOP A FIRE DETECTOR CABLES PER AMM 26-12-61.(3752). CONTINUE ON LOG PG # 1047623 ITEM 2. INSTALLED WNVRN12 (4181KS) PER AMM 26-12-61. OPERATIONAL CHECK OK PER AMM 26-12-00.
